Patient: Hi , I am 17 going on 18 I weigh 108 .. I am on birth control and we used condoms but lately I been feeling sick .. I had to go to the hospital because I was throwing up and cramping really bad but I stopped throwing up as soon as I took the Medicene they gave me I took 3 pregancy test and all of them said negative . I have been really constipated though and have had cramping in my lower abdominal and my lower back hurts . My period came last month but it was light and only lasted on the days the birth control wanted me to have it but this month it didn’t come down at all I haven’t been spotting but I haven’t gained weight either but I have been bloating like it look I just eat a lot and full or on my pms and I just want to know .
Symptoms: Bloating , lower back pain , cramping , headaches , dizziness .
Doctor: Birth control pills act by suppressing your ovulation. One of the effects seen with use of birth control pills is a ligh ter period. Absence of periods or amenorrhoea is generally rare on cyclical pill regimens. You might want to discuss this with your local clinic or doctor and get yourself examined.The rest of the symptoms that you are experiencing seem to be related to improper nutrition and poor dietary habits. As a teenager, your body needs various vitamins, minerals and essential nutrients to able to meet the demands of an active lifestyle. Having small healthy meals, avoiding junk food, including fresh vegetables, fruits, lean meats etc, in your diet are healthy habits that are best picked up at an early age. Not having enough fiber in your diet is what is probably causing you to get constipated. There are a lot of self help books available on the subject of healthy food habits. It would help if you could just pick up a few healthy tips.